# SDR UALA2012050802657

- Difficulty date: May 7, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 62,792 hours, 22,358 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 337
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG HYD PUMP OVERHEAT LIGHT ILLUMINATED ON TAKEOFF.  CREW SELECTED ENG PUMP SWITCH TO OFF AND LIGHT WENT OUT.  FLIGHT DIVERTED.  REPLACED RT ENG HYD PUMP ASSY PER AMM. ALSO REPLACED RH SYS CASE DRAIN AND PRESS FILTERS PER AMM. NO LEAKS NOTED.
